# SDR 99ZZZX2533

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torsion Links
- Part number: 65462883
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MCI - FLT 402 - DURING TAKEOFF ROLL, AIRCRAFT DISPLAYED SEVERE NOSE WHEEL SHIMMY.  AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT.  REMOVED AND REPLACED UPPER AND LOWER TORSION LINKS ON NOSE LANDING GEAR IAW 31-21-31.  REF:  OPERATOR CONTROL NR  P2EA99211.
